# SDR 2001F00619

- Difficulty date: August 20, 2001
- Submitted: November 5, 2001
- Operation: Air carrier
- Aircraft: N1116H
- Make and model: Bell 407
- Aircraft serial: 53046
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 407030734103A
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON DAILY, OIL COOLER DECK P/N 407-030-734-103A IS CRACKED ON FORWARD SIDE AT STATION 192-204.  (M)
